# SDR ASAA2021012533943

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,756 hours, 14,199 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO READS FAIL.  GROUNDED-YES.  PERFORMED HF BITE PROCEDURE ON HF NR 1 TRANSCEIVER, PER B737-800 FIM 23-11 TASK 801 AND NR 1 HF TRANSCEIVER RESET FAULT.  GROUND VERIFICATION OPERATIONS GOOD.
